# SDR A6WA201240277

- Difficulty date: February 24, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,914 hours, 21,015 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB FAIRING CHAFED.  REPLACED RT STUB FAIRING WITH SERVICEABLE STUB FAIRING.
